# SDR 2002UALA01854

- Difficulty date: December 16, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 69,298 hours, 18,438 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL, UNSUCCESSFUL RESTART. VANES WOULD NOT TRACK.  EVBC REPLACED.  DISASSEMBLY OF EVBC SHOWED EVACUATED BELLOW DEFECTIVE.
